Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have ueveitis. Taken Pred forte and Midrilate drops. Eye pain and headache

Hi I have been diagnosed with ueveitis on 4th June was on pred forte and midrilate drops, flared up again on 14th July and put back on midrilate and pred forte, finished midrilate and it flared up again on 23rd July so put back on midrilate finished midrilate and the painin eye and headache has returned. Should I go back to hospital
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
It seems from the history that you are having repeated attacks of uveitis and you are on treatment with predforte and midrilate. The treatment you are on in the form of steroids like predforte and cycloplegics like midrilate is correct and you can continue them.
Since you are having recurrent attacks this needs evaluation to find out the underlying systemic cause as a predisposing factor for your headache. Hence you need to undergo investigations to find out the underlying cause.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Tue, 6 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor